# SDR FDEA201401070063

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 40,490 hours, 37,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989433200
- Condition: Dented
- Location: Frames 96-97
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN BETWEEN FRAMES 96 & 97 FROM STRINGER 3 & 4R  DENTED.   REPAIRED IAW SRM 53-19-12 FIG 202.
